MathSciNet Relay Station
MathSciNet bibliographic data
MR1152983 54H20 (58F08)
Hero, Michael W. An example of a homeomorphism of the plane where the set of $\omega$-limit points is not a closed set. Proc. Amer. Math. Soc. 117 (1993), no. 3, 843–844.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement